# SDR SWAA041946

- Difficulty date: July 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 52,943 hours, 49,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 & L2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED L1 & L2 DOOR EVAC SLIDES PER MM.
